Existence of Solutions of Anisotropic Elliptic Equations with Variable Exponents in Unbounded Domains
- 20 Downloads
We consider a class of anisotropic elliptic differential equations of second order with divergent form and variable exponents. The corresponding elliptic operators are pseudo-monotone and coercive. We obtain solvability conditions for the Dirichlet problem in unbounded domains Ω ⊂ ℝ n , n ≥ 2. The proof of existence of solutions is free of restrictions on growth of data for |x| → ∞.
Keywords and phrasesanisotropic elliptic equation existence solution variable exponent Dirichlet problem pseudomonotone operator
Unable to display preview. Download preview PDF.
- 8.O. V. Domanska, “Bondary problems for elliptic system with anisotropic nonlinearity,” Potent. Anal. 660, 5–13 (2009).Google Scholar
- 14.M. B. Benboubker, E. Azroul, and A. Barbara, “Quasilinear elliptic problems with nonstand artd growths,” Electron. J. Differ. Equations 2011 (62), 1–16 (2011).Google Scholar